Sh:930

Bib entry
@article{Sh:930,
 author = {Herden, Daniel and Shelah, Saharon},
 title = {{An upper cardinal bound on absolute $E$-rings}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {137},
 number = {9},
 year = {2009},
 pages = {2843--2847},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-09-09842-6},
 mrclass = {20K30 (03E55 03E75)},
 mrnumber = {2506440},
 mrreviewer = {Lutz Struengmann},
 doi = {10.1090/S0002-9939-09-09842-6}
}